# SDR SWIA2020090952416

- Difficulty date: July 23, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 47,061 hours, 40,247 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SEAT TRACK CORRODED IN SEVERAL LOCATIONS BETWEEN FS 409.00+126.00 AND FS 559.00 ALONG LBL 9.00.  C-CHECK RO 9/5/2020.  REMOVED DAMAGED SEAT TRACKS AND INSTALLED NEW SERVICEABLE SEAT TRACKS, IAW CRJ 200 AMM.  REFERENCE ATTACHED CHILD 21327708-1 FOR FABRICATION OF SEAT TRACK.
